# SDR IPXA2023121015159

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 70,962 hours, 24,041 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK TEMP (EICAS C) **OII 1** DMP REVERSED IAW MEL PROCEDURE FOR TROUBLESHOOTING. FOLLOWED FIM 21-51 TASK 877 REV NO:140 AND LH PACK TEMP CONT BITE TEST PERFORMED IAW FIM 21-51-00/101 FIG 103. LH PACK OPS CHECK ALSO GOOD. NO FAULT OBSERVED AND NO HISTORY FOUND IN MAINTENIX. DMP C/OUT AND MANUAL OVERRIDE ACTUATOR MOVED TO CLOSED POSITION. MEL STAYS OPEN.
